# SDR REXA2019102451483

- Difficulty date: October 15, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Part number: SH670341268
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR FWD STRIKER SEAL AT CENTER BAGGAGE BAY DOOR SURROUND STRUCTURE (C1) (SM).
SUMMARY: FWD STRIKER SEAL AT CENTER BAGGAGE BAY DOOR SURROUND STRUCTURE NO DAMAGE ALLOWED PER CRJ-900 SRM 53-31-23-101-001-A02. DAMAGED FWD STRIKER SEAL AT CENTER BAGAGGE BAY DOOR SURROUND STRUCTURE (C1) WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-41-02-001-001-A01
